Show simple item record

AuthorKiesel, Rdc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-11T09:01:51Zdc.date.accessioned
Available in OPARU since2018-05-11T09:01:51Zdc.date.available
Date of first publication1998dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordErdos-Renyi lawsdc.subject
Keywordmixing random variablesdc.subject
Keywordstrong approximation lawsdc.subject
Keywordlimit-theoremsdc.subject
Keywordlarge numbersdc.subject
Keywordpartial-sumsdc.subject
Keywordincrementsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleErdos-Renyi-Shepp laws for dependent random variablesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Stochastikuulm.affiliationSpecific
InstitutionMathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceStudia Scientiarum Mathematicarum Hungaricasource.title
Source - Place of publicationAkadémiai Kiadósource.publisher
Source - Volume34source.volume
Source - Issue1-3source.issue
Source - Year1998source.year
Source - From page253source.fromPage
Source - To page259source.toPage
Source - ISSN0081-6906source.identifier.issn
Open AccessNouulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000083103300017uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record